# SDR CALA2025082708197

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 41,340 hours, 15,199 cycles
- Engine: Cfmint CFM567B26E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29603
- Part serial: YC5804688
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 32,546 hours, 11,901 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE EXCEEDED EGT 964.   R & R NR 2 ENG LEFT UPPER EGT PROBE (T49.5S4) IAW AMM 77-21-04-401. PROBE TESTS OK,   R & R LT LOWER NR 3 EGT PROBE ON NR 2 ENG IAW AMM 77-21-04-401 PROBE OPS CHECKS GOOD.   R & R T495S4 AND CLEANED ALL T495 SENSRS, J9, J10, CJ9 & CJ10 ELEC CONNECTORS IAW AMM 77-21-04-401 RAN ENGS FOR 5 MINS.  S1 & S4 WITHIN 25 DEGREE IAW FIM 77-21 TASK 804 S2 & S3 64 DEGREE C SPLIT.  R & R T495S3 REF AMM 77-21-04-401 RAN ENGS FOR 5 MINS, NO HELP STILL 65-70 DEGREE SPLIT BETWEEN S2-S3. R & R CJ10 HARNSS IAW AMM 73-21-06-400-803, RAN ENGS FOR 5 MINS.  NO HELP, T495S2 & T495S3 STILL SHOW ABOUT A 70 DEGREE SPLIT.  R & R ENG 2 J10 HARNESS IAW AMM 73-21-06. OPS CHECK REMAINS REQUIRED.
